lets see...Duromine is a stimulant and cannabis is a depressant. The strain that the combination can put on your heart can be very bad. Think of the Duromine speeding up your heart...pumping faster while being pulled in the opposite direction with the effect of cannabis trying to slow down your heart.
My experience last Friday, I had been taken duromine for 5 weeks in with successfull results, and then decided to have a quarter of my partners brownie which was a more of a tasting experience if anything, very out of character for the both us to have had it in the first place (friends made and thought they would give to us) didn’t think anything of it until. Couple hours later I awake from sleep with a Full Blown Panic attack! Heart pumping out of my chest, cold sweats, numb tingling arm up through my shoulders and back, couldn’t walk or barely see properly with disoriented vision so I dialed 000 thinking I was dying. All my symptoms were showing that I was in cardiac arrest. Fortunately I was not as I was reassured after being admitted to emergency and tests etc were done. This drug duromine does need to be used with caution and to always check with your doctor that other meds don’t interfere. Little things you don’t think twice you really should! Now I’m hoping my duromine journey is not over yet as I do believe it was a bad reaction with the “special brownies” just be careful